I underwent a colon re-section with 50% of my colon being removed due to adenocarcinoma (Hagitts's Stage I). Thereafter, I underwent Chemotherapy with 5FU and Oxalipaltin. Had five cycles, which ended in Jul 2011. I now have numbness beneath my feet, feels like there are sand grains in my socks and shoes. Is there any remedy for that?
I have irregular bowel movements. I wake up at odd hours to go to the toilet. Stools seem normal. There is lack of sleep and slight pain below my right rib cage especially when lying down. CEA is normal. Haven't gone for any check-up yet. What are the chances of a metastasis in the liver?View Thread
Why can't it be disclosed? Wasn't there any tumor? I had a tumor which filled almost half my colon. It was removed surgically and the colon was shortened by half. Thereafter went through 5 cycles of chemo. Left with after effects like numbness beneath my feet. People say the outlook is good. But one can't say when it will recur. It all depends on the stage of the cancer. If your father only had chemo, there may not have been any large tumor.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.